# SDR IPXA2024110908905

- Difficulty date: November 1, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 68,977 hours, 22,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: 457T41151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING WITH CRACK DAMAGE AT STA 1109 BL 0.REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 90.INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 90. AND BOEING DWG NO. 457T4000 SH. 11 REV. B
